Mathematische Zeitschrift

, Volume 190, Issue 1, pp 17–38

On the theory and classification of Abelianp-groups

  • Paul Hill
  • Charles Megibben
Article

DOI: 10.1007/BF01159160

Cite this article as:
Hill, P. & Megibben, C. Math Z (1985) 190: 17. doi:10.1007/BF01159160

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Paul Hill
    • 1
  • Charles Megibben
    • 2
  1. 1.Department of MathematicsAuburn UniversityAuburnUSA
  2. 2.Department of MathematicsVanderbilt UniversityNashvilleUSA